# SDR R61A201212120745

- Difficulty date: December 12, 2012
- Submitted: December 18, 2012
- Operation: Air carrier
- Aircraft: N510LX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4186
- Aircraft time: 9,338 hours, 9,446 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Controller
- Part number: 699018003
- Part serial: 1560
- Condition: Faulty
- Location: Autofeather Sys
- Part time: 550 hours, 541 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

CREW REPORTED AUTOFEATHER WILL NOT ARM.  MAINTENANCE TROUBLESHOT IAW BOMBA AMM TO PEC AND REMOVED AND REPLACED PEC.
